# SDR AWXA0000874

- Difficulty date: November 15, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 65468226
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND AND BENEATH FASTENERS IN CREASE BEAM STA 727D STR 17R.  REMOVED FLOORBOARD AND WEB, FABRICATED WEB AND INSTALLED IAW SRM 51-40-02 & 53-60-13 FIG 1.
